International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 617-618
Semiprime SF-rings whose essential left ideals are two-sided
Anhui Normal University, Wuhu 241000, China
Received 21 April 1992
Copyright © 1994 Zhang Jule and Du Xhianneng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is proved that if is a semiprime ELT-ring and every simple right -module is flat then is regular. Is regular if is a semiprime ELT-ring and every simple right -module is flat? In this note, we give a positive answer to the question.